MAUDE Adverse Event Report: ARTHREX, INC. 11.0 MM FLIP CUTTER II; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. 11.0 MM FLIP CUTTER II; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number AR-1204AF-10
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was discarded; therefore, the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.Complainant's event typically caused by user mechanical damage to device such as hitting the device with another device, prying/leveraging or excessive bending forces being applied during use.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an acl tibial tunnel drilling, the flip cutter ii broke and a piece stayed inside the patient.Used another flip cutter size 10 and completed the case successfully.There was no patient injury reported.Case: acl.

Brand Name
11.0 MM FLIP CUTTER II
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6457364
Report Number1220246-2017-00114
Device Sequence Number614650
Product Code MDM
UDI-Device Identifier00888867004139
UDI-Public00888867004139
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Catalogue NumberAR-1204AF-10
Device Lot Number334745222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;